MathSciNet Relay Station
MathSciNet bibliographic data
MR2357520 (2008k:46050) 46B20 (54E52)
Moreno, J. P. Porosity and diametrically maximal sets in $C(K)$. Monatsh. Math. 152 (2007), no. 3, 255–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement